# SDR ASAA2019041078936

- Difficulty date: April 7, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 46,473 hours, 13,826 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L "PACK" LIGHT ILLUMINATED DURING RECALL @ CRUISE FL 340. EXTINGUISHED WHEN MASTER CAUTION RESET. PRESSURIZATION, DUCT PRESSURES, FLY DECK & CABIN TEMPS, & PACK TEMPS ALL NORMAL. GROUNDED - YES. REF B737-800 FIM TASK 21-53 TASK 809, PZTC #1 PREV FLT LOGGED RAM AIR ACT FAULT, BOTH PZTC BITE VERIFY TESTED GOOD W/O FAULTS. GVI LEFT AIR RAM INLET, NO OBSTRUCTIONS NOTED. VERIFIED LEFT PACK OPS CHECKED NORMAL ON GND W/O FAULTS.
